my hair n is very dry , and wig like and im nw left wth hair snapping and breaking takn al of it away
From what I have read this drug should not be causing you this problem, but if could be you are taking something else along with it that could. I am giving you a link to read about this drug. Please read it carefully & see if you take any other OTC meds or prescription meds that could be causing you this problem. If so, please contact the prescribing doctor...
If I was to take a guess, I would say the "speed" is doing this to you. I'm not sure exactly what you mean by speed but if it is something bought on the street, it can contain any number of toxic chemicals especially chrystal or meth. When you take speed drugs, it kills the appetite and it is likely that you are malnourished. Without enough calories, especially from fats, your hair, skin and nails will pay the price. It is not worth it. You need to get off the speed. Be sure you are eating a well balanced diet and drink plenty of water. Take a mulivitamin with food for it to work properly. It may take several months but once you are on a proper diet and off the speed, your hair will come back in.
please see a drug councler or rehab 2 get u off the speed!! its not only breaking ur hair but ur brain is being eaten away, and is not reparable!! u will end up clinically physotic ! also its breaking down all parts of ur body /hair skin bone eyesight/nails teeth!! ect... im no angel & im not trying 2 lecture u but please save yourself!! ::)))
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started takn the white pills the day I got my period and its been 8 days and I stil hav my period?
Posted 7 Aug 2012 • 1 answer
Posted 15 Jun 2013 • 2 answers
Posted 2 Dec 2015 • 0 answers
Posted 30 Mar 2016 • 1 answer
Posted 15 Feb 2017 • 0 answers